# SDR GTIA021172

- Difficulty date: September 19, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CABIN STATION 1322 FLOORBEAM CRACKED AT LBL 30 INCHES.  REMOVED DAMAGED AREA.  LOCATED AND DRILLED REPAIR ANGLE AND FILLERS.  INSTALLED REPAIR ANGLE AND FILLERS.  (M)
